# SDR UIEA2019021903256

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,289 hours, 10,225 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN DURING BEFORE START CHECKLIST( BITE CHECK APU ECU CHECK NORMAL, NO FAULTS NOTED. RESTART OF APU SUCCESSFUL 1ST ATTEMPT PER AMM B767 49-61-05 )
